# SDR CALA2019061000925

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 68,346 hours, 28,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5311233220191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR STOP FITTING, FR20, STOP #1 I/B LOWER HOLE HAS A CRACK INDICATION IN INTERCOSTAL. A3NB-53-4-6304, AD RELATED TASK (AD 2 017-2-03) PER HAECO LCQ NR 9294247 GEN BY V061632 REPAIRED RH FR 20 DOOR STOP #1 IAW ECRA 5311-02165, REPLACED INTERCOSTAL. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5311-02165 ON OR BEFORE THE AIRCRAFT REACHES 39,827 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,100 AIRCRAFT FLIGHT CYCLES, THEREAFTER. ACCOMPLISH THE INITIAL INSPECTION OF RIGHT HAND FR20 DOOR STOP #1 "INTERCOSTAL" PER PART 2 OF ECRA 5311-02165 ON OR BEFORE THE AIRCRAFT REACHES 39,827 TOTAL AIRCRAFT FLIGHT CYCLES (FC). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,100 FC, THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
